# SDR AALA2009031500596

- Difficulty date: March 15, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- Aircraft time: 54,811 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP  EXTERIOR LEFT AND RIGHT HAND OVERWING EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT EXTERIOR LEFT AND RIGHT HAND OVERWING.
